Acne and Isotrexin

7 Comments
This discussion is now closed.
Sort by
This discussion is now closed.

0 Posts

SamSam  ·  23 Aug 2009

Isotrexin can cause skin irritations, stinging, redness. Although it contains vitamin A but the effect itself must be observed. Some of the people has hypersensitivity skin with stubborn acne and they are having time to find a perfect medication that suites them. On the other hand there are some medical specialist like the cosmetic surgeons who can get rid off the acne and its scarring effects.

 

3 Posts

c  ·  14 Nov 2007
Hi.. Can anyone relate to this. I suffer from acne for the past year, face pretty spotty and back of neck. My doctor put me on dianette 2 weeks ago and since i started taking it i am very unwell on it.. Stomach bloated along with chest and pretty bad cramps constantly.. Should i quit dianette or stick with it????
 

2 Posts

Trina (PGE19852)  ·  10 Mar 2006
I am 27 and was on dianette for 10 years. my doctor felt it was a long time to be on it and he suggested I change to the mini pill. I decided to come off the pill altogether as the main reason for me being on it was for my skin and painful periods. I am off it 3 months now and my sick is bad again. My upper back and shoulders is bad. My face has not got any worse. It was often spotty while I was on the pill. I would not recemmend dianette as they say it puts a hormone in your body that your body does not already have which is why they recommend it for a short period of time. Once you come off it everything goes back to the way it was before you went on the pill. I am like a teenager again. I am trying to look into other natural products that may slove this problem. For my face I have started using living nature products http://www.livingnature.com/ that are all organic natural products that are made in New Zealand. I have only being using them for about a month but the general condition of my skin has much improved. 1-2 times a day I wash my back with a tea tree wash and then apply a tea tree lotion also. I am only doing this for a week but I feel there is already an improvement.
 

- Posts

Anonymous  ·  20 Jan 2006
I'm 17 & have been suffering from acne since i was 11. About 4 months ago i went to a dermatologist, she put me on dianette & isotrexin. The combiation of these 2 products has done wonders for the acne. But i still have the acne scars, does anyone have any suggestions on getting rid of the acne scars?
 

- Posts

Anonymous  ·  22 May 2005
Hi, I've suffered with acne since I was a teenager. I found out at the age of 42 that I have polycystic ovary syndrome (PCOS). Acne is one of the symptoms. You may want to do a search on it and see if you have any other symptoms. You may only be treating your symptoms (acne) not the cause. Good luck.
 

- Posts

Anonymous  ·  26 Feb 2004
If a topical agent like Isotrexin gel has not improved acne by 6-8 weeks then it probably won't.
 

- Posts

Anonymous  ·  19 Feb 2004
I suffer from adult acne. Although its not very severe, it isvery persistent and does get me down. I just started taking Dianette and understand this will take 3-4 months to kick in (only starting month 2). I was also prescribed Isotrexin. From what I've read on other posts, this seems to work almost immediately but I've been using it every night for 6 weeks now and still new spots are appearing the same as always. I just wondered if anyone else found it took this long for it to start working. Thanks
 
This discussion is now closed.